# SDR USAA050332

- Difficulty date: February 20, 2005
- Submitted: March 15, 2005
- Operation: Air carrier
- Aircraft: N438US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24560
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND FRAME CRACKED .25 INCH, STATION 616 FRAME JUST BELOW FLOOR.  DOUBLER INSTALLED PER TYPICAL REPAIR 53-62-01.  (M)
